A model of hyperbolic stereometry based on the algebra of quaternions
Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 277-284
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_32_2_277_284,
author = {A. Szybiak},
title = {A model of hyperbolic stereometry based on the algebra of quaternions},
journal = {Colloquium Mathematicum},
pages = {277--284},
year = {1974},
volume = {32},
number = {2},
doi = {10.4064/cm-32-2-277-284},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-277-284/}
}
TY - JOUR AU - A. Szybiak TI - A model of hyperbolic stereometry based on the algebra of quaternions JO - Colloquium Mathematicum PY - 1974 SP - 277 EP - 284 VL - 32 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-277-284/ DO - 10.4064/cm-32-2-277-284 LA - en ID - 10_4064_cm_32_2_277_284 ER -
A. Szybiak. A model of hyperbolic stereometry based on the algebra of quaternions. Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 277-284. doi: 10.4064/cm-32-2-277-284
Cité par Sources :